# SDR YENA2023102401302

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN CUTOUT BULK CARGO AT LOWER SILL AREA BTW FR60 TO FR62 RH SIDE AT LOWER FUSELAGE; REF AEROMAN WO 2023 252/1 NR 2023-456653 REPAIRED INTERNAL SKIN CUTOUT BULK CARGO DOOR LOWER SKIN AREA BTW FR60 TO FR62 RH SIDE IAW A320 SRM 53-41-49-300-003. CAT B REPAIR INSP AT 60,000FC/120,000FH WITH SUBSEQUENT INSP TBD IAW SRI 53-41-49-205-003.
